MathSciNet Relay Station
MathSciNet bibliographic data
MR419594 20D25
Coates, Martin; Dwan, Michael; Rose, John S. A note on Burnside's other $p\sp{\alpha }q\sp{\beta }$ theorem. J. London Math. Soc. (2) 14 (1976), no. 1, 160–166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement